# SDR USAA050802

- Difficulty date: June 27, 2005
- Submitted: July 19, 2005
- Operation: Air carrier
- Aircraft: N421US
- Make and model: Boeing 737401
- Aircraft serial: 23988
- Engine: Cfmint CFM563B2
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Gouged
- Location: Rt Wing
- Part time: 45,275 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C4 - RIB, 4 INCHES X .5 INCH, GOUGE, RT WING, WBL 417 JUST OB OF OB FOREFLAP.  CUTOUT DAMAGE AND INSTALLED DOUBLER IAW EA.  (K)
